On regular almost convergence - Mathematical Communications, Vol.1 No.2 December 1996.Reportar como inadecuado




On regular almost convergence - Mathematical Communications, Vol.1 No.2 December 1996. - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Mathematical Communications, Vol.1 No.2 December 1996. -

In this paper possible regularity definitions for almost convergent

double sequences are considered as generalizations of the regular convergence in the sense of G. H. Hardy and F.Móricz. Classes of almost convergent sequences with almost convergent rows and columns are characterized; also, a theorem on the principal limit and on row (as well as column) limits is proved.

almost convergence; double sequence; principal limit; regular convergence; row limit



Autor: D. Butković -

Fuente: http://hrcak.srce.hr/



DESCARGAR PDF




Documentos relacionados